MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS

EXACTECH, INC. NOVATION; NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Model Number 186-01-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: biolox delta femoral head 28mm od, -3.5mm (cn: 170-28-93; sn: (b)(4)); element stem, collared w/ ha, std offset, sz 13 (cn: 164-03-13; sn: (b)(4)); novation gxl liner, neutral, 28mm id, group 1 (cn: 130-28-51; sn: (b)(4)).
 
Event or Problem Description
It was reported that the primary surgery occurred on (b)(6) 2014.The patient called exactech asking if there was a recall on her implanted devices.She is pending a revision on (b)(6) because her cup or liner has gone bad.Concomitant devices: biolox delta femoral head 28mm od, -3.5mm (cn: 170-28-93; sn: (b)(4)); element stem, collared w/ ha, std offset, sz 13 (cn: 164-03-13; sn: (b)(4)); novation gxl liner, neutral, 28mm id, group 1 (cn: 130-28-51; sn: (b)(4)).
 
Additional Manufacturer Narrative
Pending evaluation (d11) concomitant devices: biolox delta femoral head 28mm od, -3.5mm (cn: 170-28-93; sn: (b)(6).) novation gxl liner, neutral, 28mm id, group 1 (cn: 130-28-51; sn: (b)(6).).
 
Event or Problem Description
Index surgery: (b)(6) 2014.The patient called exactech asking if there was a recall on her implanted devices.She is pending a revision on (b)(6) because her cup or liner has gone bad.Update: (b)(6) 2020: patient was revised on (b)(6) 2019 due to reason not reported.Concomitant devices: biolox delta femoral head 28mm od, -3.5mm (cn: 170-28-93; sn: (b)(6)) novation gxl liner, neutral, 28mm id, group 1 (cn: 130-28-51; sn: (b)(6)).
 
Additional Manufacturer Narrative
*section h10: (h3) the evaluation noted in the revision reported could not be determined, but was likely the result of either wear, loosening, infection, or instability.However, this cannot be confirmed because the explants were not available for evaluation and no further information was provided.(d11) concomitant devices: biolox delta femoral head 28mm od, -3.5mm (cn: 170-28-93; sn: (b)(6)) novation gxl liner, neutral, 28mm id, group 1 (cn: 130-28-51; sn: (b)(6) no information provided in the following section(s): a2, a4, a5, b6, b7, e3, h6, h7.

Brand Name
NOVATION
Common Device Name
NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9278727
Report Number1038671-2019-00559
Device Sequence Number345436
Product Code JDI
UDI-Device Identifier10885862038760
UDI-Public10885862038760
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2017
Device Model Number186-01-50
Device Catalogue Number130-28-51
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer02/26/2020
07/15/2020
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date03/23/2020
09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;